# SDR QXEA0003347

- Difficulty date: December 3, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT SIDE VERTICAL STABILIZER SKIN IS DENTED AFT OF FRONT SPAR AND 16 INCHES BELOW RIB 5. REPAIRED IAW HORIZON AIR EA 4-55-269, FOKKER SRM 51-70-0 AND 55-01-01.
